MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. 5366, INTEGRITY DR, AB 20 73 559; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC. 5366, INTEGRITY DR, AB 20 73 559; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5366
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During a follow-up, the device was unable to be interrogated.No intervention was performed to resolve the event and the patient was stable.
 
Event or Problem Description
During a follow-up, the device was unable to be interrogated.The device was explanted and replaced to resolve the event and the patient was stable.
 
Additional Manufacturer Narrative
The reported event of loss of telemetry was confirmed.The device could not be interrogated due to code corruption which also resulted in backup operation.No information was received regarding possible electromagnetic interference.The cause of the code corruption could not be determined.After correcting the code corruption and reloading product code, the device could be interrogated, and further telemetry tests revealed no anomalies.Further analysis found the device battery is still above elective replacement battery levels.Longevity assessment was performed and device was in the normal range of operation with appropriate remaining longevity.

Brand Name
5366, INTEGRITY DR, AB 20 73 559
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
15900 valley view court
sylmar CA 91342
MDR Report Key7689646
Report Number2017865-2018-10304
Device Sequence Number19477940
Product Code LWP
UDI-Device Identifier05414734006866
UDI-Public05414734006866
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2008
Device Model Number5366
Device Lot Number2979580
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/19/2018
Supplement Date Received by Manufacturer08/10/2018
10/15/2018
Initial Report FDA Received Date07/16/2018
Supplement Report FDA Received Date08/14/2018
10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;